Advertisement

Periodica Mathematica Hungarica

, Volume 6, Issue 1, pp 39–47 | Cite as

A queueing model with variable arrival rates

  • N. Hadidi
Article

Keywords

Arrival Rate Variable Arrival Variable Arrival Rate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    B. W. Conolly andN. Hadidi, A comparison of the operational features of conventional queues with those of a self-regulating system,J. Roy. Statist. Soc. Ser. C Appl. Statist.18 (1969), 41–53.Google Scholar
  2. [2]
    R. W. Convay andW. L. Smith, A queueing model with state dependent service rates,J. Indust. Engrg. 10 (1961), 131–142.Google Scholar
  3. [3]
    D. R. Cox andW. L. Smith,Queues, Methuen, London, 1961.Google Scholar
  4. [4]
    R. F. Gebhard, A queueing process with bilevel hysteretic service rate control,Naval Res. Logist. Quart. 14 (1967), 55–67.Google Scholar
  5. [5]
    N. Hadidi andB. W. Conolly, On the improvements of the operational characteristics of single server queues by use of a queue length dependent service mechanism,J. Roy. Statist. Soc. Ser. C Appl. Statist. 18 (1969), 229–240.Google Scholar
  6. [6]
    N. Hadidi, On the service time distribution and waiting time process of a potentially infinite capacity queueing system,J. Appl. Probability 6 (1969), 594–603.Google Scholar
  7. [7]
    N. Hadidi, On the implementation of a self adjusting scheme in queueing systems (to appear).Google Scholar
  8. [8]
    G. M. Harris, Queues with state dependent stochastic service rates,OR 15 (1967), 117–130.Google Scholar
  9. [9]
    J. R. Jackson, Jobshop-like queueing systems,Management Sci. 10 (1963), 131–142.Google Scholar
  10. [10]
    M. Yadin andP. Naor, Queueing systems with a removable service station,Operational Res. Quart. 14 (1963), 393–405.Google Scholar
  11. [11]
    M. Yadin andP. Naor, On queueing systems with variable service capacities,Naval Res. Logist. Quart. 14 (1967), 43–53.Google Scholar

Copyright information

© Akadémiai Kiadó 1975

Authors and Affiliations

  • N. Hadidi
    • 1
  1. 1.Department of Mathematics and StatisticsCollege of Arts and Sciences Pahlavi UniversityShirazIran

Personalised recommendations